# SDR IPXA2022092986700

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NCA608097N
- Part serial: 238
- Condition: Gouged
- Location: Upper Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CUPPER DECK COMP MCD AFT FRAME HAS A GOUGE AND DENT AT MID LOCATIONREMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW EA# 011-5230-01-A9701, UPS EO # MD11-5230-84795-A
